Pronađeno: 1-10 / 28 radova

Autori: Stankovic Hranislav M

>> Filter: Samo Article i Review

Naslov Structural Properties and Normality Criteria for Subclasses of Normaloid Operators (Article)
Autori Stankovic Hranislav M  Kubrusly Carlos 
Info COMPLEX ANALYSIS AND OPERATOR THEORY, (2026), vol. 20 br. 6, str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-34/2026-03/200102]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov The (Non-)Extendability of Embry'S Theorem (Article)
Autori Stankovic Hranislav M 
Info MISKOLC MATHEMATICAL NOTES, (2026), vol. 27 br. 1, str. 373-378
Projekat Ministry of Science, Technological Development and Innova-tion of the Republic of Serbia [451-03-137/2025-03/200102]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov Generalized Young inequality for operator tuples and the Hilbert-Schmidt norm (Article; Early Access)
Autori Stankovic Hranislav M 
Info LINEAR & MULTILINEAR ALGEBRA, (2026), vol. br. , str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-137/2026-03/200102]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov Norm Inequalities and Characterizations of Normaloid Operators via Generalized Mean Transforms (Article)
Autori Aljawi Salma  Conde Cristian  Feki Kais  Stankovic Hranislav M 
Info COMPLEX ANALYSIS AND OPERATOR THEORY, (2026), vol. 20 br. 6, str. -
Projekat Princess Nourah bint Abdulrahman University Researchers Supporting Project number (PNURSP2026R514), Princess Nourah bint Abdulrahman University, Riyadh, Saudi Arabia [PNURSP2026R514]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov On inequalities involving the spherical operator transforms (Article)
Autori Kittaneh Fuad  Sahoo Satyajit  Stankovic Hranislav M 
Info REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, (2026), vol. 120 br. 3, str. -
Projekat Ministry of Science and Technology [451-03-137/2025-03/200102]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Numerical and spectral radius of weakly* measurable families of Hilbert space operators (Article)
Autori Stankovic Hranislav M  Krstic Mihailo A 
Info JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, (2026), vol. 555 br. 2, str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-137/2025-03/200102, 451-03-136/2025-03/200104]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov On Fong-Tsui conjecture and binormality of operators (Article)
Autori Stankovic Hranislav M 
Info MATHEMATICA SLOVACA, (2025), vol. 75 br. 5, str. 1221-1228
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-137/2025-03/200102]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Spectral radius subadditivity for integrals of operator-valued functions (Article; Early Access)
Autori Stankovic Hranislav M  Krstic M 
Info ANALYSIS MATHEMATICA, (2025), vol. br. , str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-137/2025-03/200102, 451-03-136/2025-03/200104]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati:
Naslov An Extension of the Generalized Mean Transform of Hilbert Space Operators (Article)
Autori Altwaijry Najla  Conde Cristian  Feki Kais  Stankovic Hranislav M 
Info RESULTS IN MATHEMATICS, (2025), vol. 80 br. 7, str. -
Projekat Distinguished Scientist Fellowship Program, King Saud University, Riyadh, Saudi Arabia [RSP2025R187]; Distinguished Scientist Fellowship Program under the Researchers Supporting Project; King Saud University, Riyadh, Saudi Arabia
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Spherically Quasinormal Tuples: n-th Root Problem and Hereditary Properties (Article)
Autori Stankovic Hranislav M 
Info COMPLEX ANALYSIS AND OPERATOR THEORY, (2025), vol. 19 br. 6, str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-137/2025-03/200102]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Ispis zapisa u formatu:TXT | BibTeX